Über automorphe Funktionen mit rationalem Multiplikationstheorem

O. Spieß

Mathematische Annalen (1925)

  • Volume: 93, page 98-112
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Spieß, O.. "Über automorphe Funktionen mit rationalem Multiplikationstheorem." Mathematische Annalen 93 (1925): 98-112. <http://eudml.org/doc/159080>.

author = {Spieß, O.},
journal = {Mathematische Annalen},
pages = {98-112},
title = {Über automorphe Funktionen mit rationalem Multiplikationstheorem},
url = {http://eudml.org/doc/159080},
volume = {93},
year = {1925},

AU - Spieß, O.
TI - Über automorphe Funktionen mit rationalem Multiplikationstheorem
JO - Mathematische Annalen
PY - 1925
VL - 93
SP - 98
EP - 112
UR - http://eudml.org/doc/159080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.